W -isomorphisms of distributive lattices

Ján Jakubík

Czechoslovak Mathematical Journal (1976)

  • Volume: 26, Issue: 2, page 330-338
  • ISSN: 0011-4642

How to cite

top

Jakubík, Ján. "$W$-isomorphisms of distributive lattices." Czechoslovak Mathematical Journal 26.2 (1976): 330-338. <http://eudml.org/doc/12946>.

@article{Jakubík1976,
author = {Jakubík, Ján},
journal = {Czechoslovak Mathematical Journal},
language = {eng},
number = {2},
pages = {330-338},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {$W$-isomorphisms of distributive lattices},
url = {http://eudml.org/doc/12946},
volume = {26},
year = {1976},
}

TY - JOUR
AU - Jakubík, Ján
TI - $W$-isomorphisms of distributive lattices
JO - Czechoslovak Mathematical Journal
PY - 1976
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 26
IS - 2
SP - 330
EP - 338
LA - eng
UR - http://eudml.org/doc/12946
ER -

References

top
  1. J. Dudek E. Plonka, Weak automorphisms of linear spaces and of some other abstract algebras, Coll. Math. 22 (1971), 201-208. (1971) MR0280428
  2. A. Goetz, On weak automorphisms and weak homomorphisms of abstract algebras, Coll. Math. 14 (1966), 163-167. (1966) MR0184889
  3. A. Goetz, On various Boolean structures in a given Boolean algebra, Publ. Mathem. 18 (1971), 103-108. (1971) Zbl0253.06010MR0304260
  4. J. Jakubík M. Kolibiar, О nekotorych svojstvach par struktur, Czechoslov. Math. J. 4 (1954), 1-27. (1954) MR0065529
  5. J. Jakubík, Pairs of lattices with common congruence relations, (to appear). MR0437405
  6. E. Marczewski, A general scheme of the notion of independence in mathematics, Bull. Acad. Polon. Sci. Sér. Math. Phys. Astron. 6 (1958), 731 - 736. (1958) MR0104610
  7. E. Marczewski, Independence in abstract algebras. Results and problems, Colloq. Math. 14 (1966), 169-188. (1966) Zbl0192.09502MR0184890
  8. R. Senft, On weak automorphisms of universal algebras, Dissertationes Math. 74 (1970). (1970) Zbl0231.08006MR0274377
  9. J. Sichler, 10.1007/BF02945099, Alg. Univ. 3 (1973), 1 - 7. (1973) Zbl0273.08008MR0330015DOI10.1007/BF02945099
  10. T. Traczyk, Weak isomorphisms of Boolean and Post algebras, Coll. Math. 13 (1965), 159-164. (1965) Zbl0133.24404MR0179114

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.